# SDR ASAA2014091809169

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,666 hours, 4,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, RT PACK LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONT. BITE PROCEDURE IAW FIM 21-62, TASK 801.  NR 2 CONTROLLER FAULTED RAM AIR ACTUATOR. PERFORMED CONT. RESET IAW SAME.  FAULT ERASED.  RAN BITE NUMEROUS TIMES.  FAULT REMAINED CLEARED.
